# SDR ASOA2013123009711

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 29,677 hours, 21,703 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE, CAUTION MESSAGE.  EMERGENCY DECLARED.  R & R NWS ECU IAW AMM 32-51-10 AND AIPC 32-51-10, FIGURE 1, ITEM 5.  OPS AND RIGGING CHECKS GOOD, NO FURTHER DEFECTS NOTED.
